# SDR CA020110011

- Difficulty date: January 9, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING FLIGHT THE CREW NOTED SYSTEM NR 2 LEVEL TO BE OWN TO 30 PERCENT. FLIGHT DIVERTED. MAINTENANCE DETERMINED THAT THE NR 2 EDP WAS LEAKING. NR 2 EDP WAS REMOVED AND REPLACED. SYSTEM WAS SERVICED. RUNS AND LEAK CHECKS CARRIED OUT.
